Powers's binary shifts on the hyperfinite factor of type $rm II_1$

Masatoshi Enomoto, Yasuo Watatani

研究成果: ジャーナルへの寄稿記事

元の言語英語
ページ(範囲)371-374
ページ数4
ジャーナルProceedings of the American Mathematical Society
105
発行部数2
DOI
出版物ステータス出版済み - 1989

これを引用

Powers's binary shifts on the hyperfinite factor of type $rm II_1$. / Enomoto, Masatoshi; Watatani, Yasuo.

:: Proceedings of the American Mathematical Society, 巻 105, 番号 2, 1989, p. 371-374.

研究成果: ジャーナルへの寄稿記事

Enomoto, Masatoshi ; Watatani, Yasuo. / Powers's binary shifts on the hyperfinite factor of type $rm II_1$. :: Proceedings of the American Mathematical Society. 1989 ; 巻 105, 番号 2. pp. 371-374.
@article{e1a2e91f2e514326acd90642489ac1cf,
title = "Powers's binary shifts on the hyperfinite factor of type $rm II_1$",
author = "Masatoshi Enomoto and Yasuo Watatani",
year = "1989",
doi = "10.2307/2046952",
language = "English",
volume = "105",
pages = "371--374",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Powers's binary shifts on the hyperfinite factor of type $rm II_1$

AU - Enomoto, Masatoshi

AU - Watatani, Yasuo

PY - 1989

Y1 - 1989

U2 - 10.2307/2046952

DO - 10.2307/2046952

M3 - Article

VL - 105

SP - 371

EP - 374

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -